RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2014, Volume 14, Number 2, Pages 242–247 (Mi dvmg289)  

An arithmetic interpretation of a three-term identity from the theta functions theory

M. D. Monina

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: The article offers the proof of a three-term identity from the theta functions theory, based on Liouville's arithmetical methods.

Key words: elliptic function, theta function, Liouville's methods, three-term identity

Full text: PDF file (96 kB)
References: PDF file   HTML file
UDC: 519.116 + 511.556
MSC: Primary 11F20; Secondary 11F27
Received: 18.09.2014

Citation: M. D. Monina, “An arithmetic interpretation of a three-term identity from the theta functions theory”, Dal'nevost. Mat. Zh., 14:2 (2014), 242–247

Citation in format AMSBIB
\Bibitem{Mon14}
\by M.~D.~Monina
\paper An arithmetic interpretation of a three-term identity from the theta functions theory
\jour Dal'nevost. Mat. Zh.
\yr 2014
\vol 14
\issue 2
\pages 242--247
\mathnet{http://mi.mathnet.ru/dvmg289}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg289
  • http://mi.mathnet.ru/eng/dvmg/v14/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:118
    Full text:33
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019